Trigger Warning - Withdrawals
So, withdrawal side effects aren’t fun. Or whatever it is going on here. So while it’s only the first day I’ve stopped the Pristiq it’s been long enough since the reduced dose that it would be doing stuff to me. Plus you know, all that other stuff coming out of my system.
I am hot/cold, shaking - sometimes my head just won’t stop shaking - and pretty much just on the verge of a panic attack or tears or both. Just all of it today.
I’m going to try going down to the gym. Doing weights usually makes me feel better. I’d box, but they got rid of the bag awhile ago. Have to wait till I get home to use mine. Which, tomorrow I’ve been granted leave so I can spend the day and night at home. Hang out with my adorable cat. Do my assignment. You know, the important things. Oh, I think I might have pizza even. If I can afford pizza. I mean, what else am I gonna eat? I have no food at home.